Über gewöhnliche Differentialgleichungen mit Singularitäten und die zugehörigen Entwicklungen willkürlicher Funktionen. (Mit 1 Figur im Text)

H. Weyl

Mathematische Annalen (1910)

  • Volume: 68, page 220-269
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Weyl, H.. "Über gewöhnliche Differentialgleichungen mit Singularitäten und die zugehörigen Entwicklungen willkürlicher Funktionen. (Mit 1 Figur im Text)." Mathematische Annalen 68 (1910): 220-269. <http://eudml.org/doc/158437>.

@article{Weyl1910,
author = {Weyl, H.},
journal = {Mathematische Annalen},
pages = {220-269},
title = {Über gewöhnliche Differentialgleichungen mit Singularitäten und die zugehörigen Entwicklungen willkürlicher Funktionen. (Mit 1 Figur im Text)},
url = {http://eudml.org/doc/158437},
volume = {68},
year = {1910},
}

TY - JOUR
AU - Weyl, H.
TI - Über gewöhnliche Differentialgleichungen mit Singularitäten und die zugehörigen Entwicklungen willkürlicher Funktionen. (Mit 1 Figur im Text)
JO - Mathematische Annalen
PY - 1910
VL - 68
SP - 220
EP - 269
UR - http://eudml.org/doc/158437
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.